# SDR ABXA9800926

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW (EMERG EXIT) WOULD NOT OPEN FULLY.  LUBRICATED WINDOW TRACKS.  OPS CHECKED GOOD.
